# SDR DJFA20160314001

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N465FL
- Make and model: Beech 400A
- Aircraft serial: RK426
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED LOSS OF BRAKES.  ACFT EXITED THE END OF THE RUNWAY & WAS DAMAGED.  THIS SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
